TITLE

Hyperglycaemic Hyperosmolar Coma

AUTHOR(S)
Diamond, Monroe Thomas
PUB. DATE
December 1970
SOURCE
British Medical Journal;12/12/1970, Vol. 4 Issue 5736, p687
SOURCE TYPE
Academic Journal
DOC. TYPE
Letter
ABSTRACT
No abstract available.
ACCESSION #
64098737

 

Related Articles

  • Methylprednisolone.  // Reactions Weekly;Sep2014, Vol. 1517 Issue 1, p131 

    The article presents a case study of a patient who developed nonketotic hyperosmolar hyperglycaemic coma after methylprednisolone administration as pulse therapy for liver transplantation acude rejection.

  • Hyperglycaemic emergencies.  // Journal of Endocrinology, Metabolism & Diabetes of South Africa;Mar2012, Vol. 17 Issue 1, pS43 

    The article offers information on hyperglycaemic emergencies, diabetic ketoacidosis (DKA), and hyperglycaemic hyperosmolar state (HHS). It mentions that DKA is characterised by uncontrolled hyperglycaemia, metabolic acidosis, and increased total body ketones. It presents a table differentiating...

  • Quetiapine.  // Reactions Weekly;12/10/2011, Issue 1381, p26 

    The article describes the case of a 36-year-old man who developed neuroleptic malignant syndrome (NMS) and hyperosmolar hyperglycaemic nonketotic coma (HHNC) while under quetiapine treatment regimen for major depressive disorder.

  • Immunosuppressants.  // Reactions Weekly;Jan2015, Vol. 1535 Issue 1, p132 

    The article presents a case study of a 58-year-old woman developed hyperosmolar nonketotic hyperglycaemic coma (HNKHC) while receiving methylprednisolone, tacrolimus and sirolimus for treating liver-function abnormalities.

  • Cisplatin.  // Reactions Weekly;4/21/2007, Issue 1148, p13 

    The article presents a case study conducted on a man who has developed hyperglycaemic hyperosmolar nonketotic coma during treatment with cisplatin for an oropharyngeal carcinoma. After receiving cisplatin and radiotherapy, the patient revealed serum levels that show consistency with a severe...

  • Hyperglycaemic hyperosmolar nonketotic coma: case report.  // Reactions Weekly;2/26/2005, Issue 1040, p14 

    Discusses a case report on the development of hyperglycaemic hyperosmolar nonketotic coma in a woman during treatment with olanzapine for bipolar disease. Medical history of the patient; Other medications received by the patient; Syndromes manifested in the patient after she was hospitalized...

  • HHNC.  // Taber's Cyclopedic Medical Dictionary (2009);2009, Issue 21, p1076 

    An encyclopedia entry for "HHNC," which refers to hyperglycemic hyperosmolar nonketotic coma, is presented.

  • Methylprednisolone/prednisolone.  // Reactions Weekly;11/12/2011, Issue 1377, p26 

    The article describes the case of a woman who developed hyperglycaemic hyperosmolar syndrome (HHS) while receiving methylprednisolone and prednisolone.

  • Aripiprazole.  // Reactions Weekly;2/14/2009, Issue 1239, p6 

    The article describes the case of a 48-year-old man who developed a severe hyperglycaemic hyperosmolar nonketotic coma while receiving aripiprazole for schizophrenia. It is said that the man was lethargic and confused when he was admitted to an emergency department following a presumed fall. His...

  • CRUCIAL DECISIONS IN DIABETIC EMERGENCIES. Cavalier, Jacqueline P. // RN;Nov80, Vol. 43 Issue 11, p32 

    Presents a guide for the emergency assessment and management of several types of comas in patients. Hypoglycemic coma; Hyperosmolar hyperglycemic nonketotic coma; Diabetic ketoacidotic coma.

Share

Read the Article

Other Topics